# SDR SWIA2021073059817

- Difficulty date: June 3, 2021
- Submitted: July 30, 2021
- Operation: Air carrier
- Aircraft: N881AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7496
- Aircraft time: 38,563 hours, 35,916 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Access Panel
- Condition: Elongated
- Location: Zone 100
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FASTENER HOLES AROUND LH FWD ACCESS PANEL 131AL ARE ELONGATED AS MARKED      (C-CHECK RO 7/27/2021)    REPAIRED FASTENER HOLES AROUND LH FWD ACCESS PANEL 131AL REF REO 601R-53-11-3703 REV Â€“ DATED 2021-06-18 STEPS 1-11. ALL STEPS COMPLIED WITH. COMPLIED WITH SKYWEST TASK CARD 51-900-1003-SKY. PRESSURE CHECK GOOD.  SEE CONTINUATION CARD FOR FULL DETAILS.
